# SDR AWXA960373

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Prox Sensor
- Condition: Out Of Limits
- Location: Lt Aft Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - FLT FLT 9 - ON DESCENT AT 500 FEET, LEFT AFT DOOR EICAS MESSAGE.  READJUSTED THE DOOR PROX SENSOR, IT WAS OUT OF LIMITS.  OPS CHECK GOOD.  (M)
